# SDR AALA20101203NRT01

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 42,036 hours, 5,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4166215
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS GALLEY MISSING COVER ONE AT CLOSET AND OTHER BY CARTS.  REPLACED FIRST CLASS COAT CLOSET FORWARD EMERGENCY LIGHT ASSEMBLY.  OPS CHECK NORMAL.
